Radiation From Magnetic Line Source Covered with a Moving Sheath
Article first published online: 7 DEC 2012
Copyright 1971 by the American Geophysical Union.
Volume 6, Issue 12, pages 1099–1107, December 1971
How to Cite
1971), Radiation From Magnetic Line Source Covered with a Moving Sheath, Radio Sci., 6(12), 1099–1107, doi:10.1029/RS006i012p01099., , and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Received: 30 AUG 1970
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!